# SDR SWAA010065

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM CRACKED IN HORIZONTAL FLANGE, LBL 53, WL 208.  REMOVED AND REPLACED FLOOR BEAM T-CHORD PER T1-453-037 & T1-253-024.
